Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lolly94

My oily skin is now flakey after using acne.org

Recommended Posts


Hello, this is my first time ever writting here, so it might be a bit long (sorry in advance) 
So first off I will start by giving you an idea why I got on acne.Org regimen, I always had mild acne growing up, but around the time I became 20 ( Im now 22), my acne changed to these painful cystic pimples which leave the nastiest scars when they heal and by the time they heal new ones form on top of these scars and ever since my face is covered in discoloration from acne and scars. So I began using the regimen on the 26th of Dec (a little over a month ago) , I did not start gradually, I used a pea size amount of the treatment twice daily for the firsr 4 days and I noticed my face was purging but also was extremely dry, red and irritated so the following week I used the regimine once a day. Second week I applied the same amount twice a day, and now I cant seem to be able to increase the amount anymore cause my skin is peely and started showing wrinkles no matter how much moistureizer I use. My skin feels rough, flaky that I cant wear any makeup, not to mention that my face is a whole different shade than my neck ( looks tanned+red)

I must say, though my skin is almost clear from active breakouts (I only have two) maybe its because my menstrual cycle is nearing.
 
So is all of this normal? Shouldn't my skin be used to the treatment by now? Should I give it more time or just quit it because of the exessive irritation, hyper pigmentation and drieness?

Share this post


Link to post
Share on other sites

IT sounds like you started too quickly and got all puffy and sunburned (like I did when I started). Pull back to the regime once a day for awhile. Your skin needs time to adjust. Remember - the regimen is a LONG TERM fix that you'll use for a long time (like your teeth brushing routine) so take your time and give a little more patience. Less product applied consistently over a long period of time will do the trick.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×